Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 71, Number 237

All articles in this issue are freely accessible.

Mixed finite element methods for unilateral problems: convergence analysis and numerical studies
Patrice Coorevits, Patrick Hild, Khalid Lhalouani and Taoufik Sassi.
Math. Comp. 71 (2002), 1-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862986
Projection method III: Spatial discretization on the staggered grid
Weinan E and Jian-Guo Liu.
Math. Comp. 71 (2002), 27-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862987
A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. Part I: The steady state case
Samuel Albert, Bernardo Cockburn, Donald A. French and Todd E. Peterson.
Math. Comp. 71 (2002), 49-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862988
Convergence of an iterative algorithm for solving Hamilton-Jacobi type equations
Jerry Markman and I. Norman Katz.
Math. Comp. 71 (2002), 77-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862989
Global and uniform convergence of subspace correction methods for some convex optimization problems
Xue-Cheng Tai and Jinchao Xu.
Math. Comp. 71 (2002), 105-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862990
Backward Euler discretization of fully nonlinear parabolic problems
C. González, A. Ostermann, C. Palencia and M. Thalhammer.
Math. Comp. 71 (2002), 125-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862991
On the stability of the $L^{2}$ projection in $H^{1}(Ω)$
James H. Bramble, Joseph E. Pasciak and Olaf Steinbach.
Math. Comp. 71 (2002), 147-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862992
Merging the Bramble-Pasciak-Steinbach and the Crouzeix-Thomée criterion for $H^{1}$-stability of the $L^{2}$-projection onto finite element spaces
Carsten Carstensen.
Math. Comp. 71 (2002), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862993
Quincunx fundamental refinable functions and quincunx biorthogonal wavelets
Bin Han and Rong-Qing Jia.
Math. Comp. 71 (2002), 165-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862994
A geometric theory for preconditioned inverse iteration applied to a subspace
Klaus Neymeyr.
Math. Comp. 71 (2002), 197-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862995
Accurate computation of the smallest eigenvalue of a diagonally dominant $M$-matrix
Attahiru Sule Alfa, Jungong Xue and Qiang Ye.
Math. Comp. 71 (2002), 217-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862996
Newton-like method with modification of the right-hand-side vector
Natasa Krejic and Zorana Luzanin.
Math. Comp. 71 (2002), 237-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862997
Directional Newton methods in $n$ variables
Yuri Levin and Adi Ben-Israel.
Math. Comp. 71 (2002), 251-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862998
Component-by-component construction of good lattice rules
I. H. Sloan and A. V. Reztsov.
Math. Comp. 71 (2002), 263-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862999
Centered $L_{2}$-discrepancy of random sampling and Latin hypercube design, and construction of uniform designs
Kai-Tai Fang, Chang-Xing Ma and Peter Winker.
Math. Comp. 71 (2002), 275-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863000
Asymptotic properties of the spectral test, diaphony, and related quantities
Hannes Leeb.
Math. Comp. 71 (2002), 297-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863001
Automatic reduction of elliptic integrals using Carlson’s relations
Norman Gray.
Math. Comp. 71 (2002), 311-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863002
Proving the deterministic period breaking of linear congruential generators using two tile quasicrystals
Louis-Sébastien Guimond and Jirí Patera.
Math. Comp. 71 (2002), 319-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863003
Security of the most significant bits of the Shamir message passing scheme
Maria Isabel González Vasco and Igor E. Shparlinski.
Math. Comp. 71 (2002), 333-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863004
Computation of several cyclotomic Swan subgroups
Timothy Kohl and Daniel R. Replogle.
Math. Comp. 71 (2002), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863005
Lie symmetries and differential Galois groups of linear equations
W. R. Oudshoorn and M. van der Put.
Math. Comp. 71 (2002), 349-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863006
Special prime numbers and discrete logs in finite prime fields
Igor A. Semaev.
Math. Comp. 71 (2002), 363-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863007
Some baby-step giant-step algorithms for the low hamming weight discrete logarithm problem
D. R. Stinson.
Math. Comp. 71 (2002), 379-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863008
Arithmetic on superelliptic curves
S. D. Galbraith, S. M. Paulus and N. P. Smart.
Math. Comp. 71 (2002), 393-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863009
Sparse squares of polynomials
John Abbott.
Math. Comp. 71 (2002), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863010
Upper bounds for the prime divisors of Wendt’s determinant
Anastasios Simalarides.
Math. Comp. 71 (2002), 415-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863011
On the resolution of relative Thue equations
István Gaál and Michael Pohst.
Math. Comp. 71 (2002), 429-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863012
On the primality of $n! ±1$ and $2 ×3 ×5 ×\dotsm×p ±1$
Chris K. Caldwell and Yves Gallot.
Math. Comp. 71 (2002), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863013
Fifteen consecutive integers with exactly four prime factors
Tony Forbes.
Math. Comp. 71 (2002), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863014
Corrigendum to “Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature”
H. N. Mhaskar, F. J. Narcowich and J. D. Ward.
Math. Comp. 71 (2002), 453-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1863015